# SDR DALA2019090605219

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1257989) CRACKED INTERCOSTAL BTW STA 860-880 BELOW LT OUTBD SEAT TRACK AT PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00563 INTERCOSTAL BTW STA 860-880 BELOW LT OUTBD SEAT TRACK AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER SRM 51-70-11 FIG. 1.
